# SDR 04003651

- Difficulty date: January 3, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 8,761 hours, 7,241 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Contaminated
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT 7267 CREW REPORTED STABILIZER TRIM SYSTEM 1 AND 2 FAILURE MESSAGES.  CREW DECLARED EMERGENCY AND RETURNED TO ORD.  FLIGHT LANDED WITHOUT INCIDENT AND PASSENGERS DEPLANED NORMALLY.  THE DISCONNECT SWITCHES WERE FOUND ENGAGED DUE TO FOD AND WERE CLEANED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
